Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
180 Doctors are Online

Lower abdominal pain, vomiting sensation. Prescribed pantaprosole, vitamin tablets and some pain killers. Suggest

Recently i had lifted a gas cylinder which is of 16.9 kgs and walked till my kitchen from store room, which will be around 15 meters distance.

One the next day i had slightly felt lower nerve or we can say as lower abdominal pain. I had neglected that one as i dont see much problem with that to me. Next day morning i had done my regular yoga went to office on my bike, and while returning from office to home, i felt that my legs are feeling numbness and started vomiting sesation. Some times i feel like my heart beats gets variation.
But stomach is normal, there is no swelling anywhere in my body.

I had consulted doctor on 19th april, when i felt very numbness and weakness and pain in lower abdomen. Docter has given me pantaprosole, vitamin tablets and some pain killers. Its has been since 3 days i am taking rest for 3 days.
After this 3 days, i still feel like vomiting sensation sometimes and weakness.

Just want to know is it okay, or do i need to do any additional checkup
Asked On : Wed, 24 Apr 2013
Answers:  3 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Orthopaedic Surgeon 's  Response
you should add antiemetic to pantoprazol[ eg PAN -D ]
IF IT DOESNT get relived
you need USG abdomen
you can add muscle relaxant to ge t sprain relif
any symptoms of infection like fever , redness , swelling , loose motion , constipation?
any pain in back,groin , thoracic region
is pain agrivating on exertion , movement , driving vehicle?
Answered: Sat, 27 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Orthopaedic Surgeon Dr. Praveen Tayal's  Response
Thanks for writing to us.
The symptoms that you have could be related to a minor gastrointestinal infection. The supportive treatment you are getting is correct. Avoiding oily and spicy food will also help in an early recovery.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Praveen Tayal
Answered: Sat, 27 Apr 2013
I find this answer helpful
Cardiologist Dr. Anantharamakrishnan's  Response
Hi friend,
Welcome to Health Care Magic

Pantoperazole is for acidity and stomach pain!
In all probability, your doctor has given other medicines for pain relief / and to prevent its harm on stomach gave Pantoperazole as protection...?

You have not stated your age, gender, personal habits, family history or co-morbidities
You may need orthopaedic opinion and MRI - it sounds like nerve root irritation...
You also will need ECG (may be Holter) to check the heart...

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Sat, 27 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor